Focus and Scope

The Journal of Algebraic Statistics is an international electronic journal devoted to algebraic aspects of statistical theory, methodology and applications.  JAS seeks to publish a wide range of research and review papers that address one of the following:

  • Mathematical aspects of statistical models, where algebraic, geometric and combinatorial insights can be useful to study the behavior of statistical procedures;
  • Development of new statistical models and methods with interesting algebraic or geometric properties;
  • Novel applications of algebraic and geometric methods in statistics. 

Current Issue

Vol 9 No 1 (2018)
Published: 2018-09-27


View All Issues